# SDR A6WA202302258491

- Difficulty date: February 25, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 44,109 hours, 41,979 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Coaming
- Part number: 601R351609
- Part serial: NSA
- Condition: Dented
- Location: Fs574.00 - Fs621
- Part time: 44,109 hours, 41,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND COAMING IS DENTED/MISSING MATERIAL IN MULTIPLE LOCATIONS *******AIRCRAFT REMOVED FROM SERVICE********* REMOVED AND REPLACED AFT CARGO DOOR SURROUND COAMING REF CRJ200 SRM 51-41-02 AND SRM 51-42-10.
